# SDR DALA2023112809747

- Difficulty date: November 21, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 89,831 hours, 17,292 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 AFT FUSELAGE, BETWEEN STA 1540 + 13" AND STGRS 23L AND 24L, SKIN WITH CORROSION. CORRECTIVE ACTION: CORROSION WAS FOUND ON AFT FUSELAGE, SKIN BETWEEN STA 1540+13" AND STGRS 24L AND 25L AND WAS BLENDED IAW B767-400 SRM 51-10-02- 0G REV 68.00 MAY-16-2023 FINAL DIMENSION DAMAGE L=2.800" W=0.320 " D=0.001" T=0.100" DAMAGE WAS EVALUATED AND FOUND WITHIN ALLOWABLE LIMITS IAW B767-400 SRM 53-00-01 (0075935)
